New generalization of H. Alzer's inequality

Main Article Content

Zheng Liu


A new generalization of H. Alzer's inequality is proved. This inequality generalizes both results in an article by N. Elezovic and J. Pecaric (J. Math. Anal. Appl. 223 (1998), 366--369) as well as an article by Feng Qi (J. Math. Anal. Appl. 240 (1999), 294--297). It is shown that this inequality is satisfied for a large class of increasing convex sequences.

Article Details

How to Cite
Liu, Z. (2003). New generalization of H. Alzer’s inequality. Tamkang Journal of Mathematics, 34(3), 255–260.
Author Biography

Zheng Liu

Institute of Applied Mathematics, Faculty of Science, Anshan University of Science and Technology, Anshan 114002, Liaoning, China.